# SDR ASAA2017121022819

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,428 hours, 5,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED AFTER T/O. RAN QRH, PACK LIGHT DID NOT RESET. CONT FLT & MONITOR PRESSURIZATION. AFTER 30 MIN PACK TEMP DECREASED AND PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RECALL. WENT BACK TO NORMAL OPS. GROUNDED - YES. OPERATED RT PACK NUMEROUS TIME. UNABLE TO DUPLICATE PACK LIGHT FAULT. RT PACK OPS CK GOOD. REF B737-900 FIM 21-53 TASK 806.
